# SDR AALA202212236666

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 61,920 hours, 25,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE DOOR GIRT BAR HOLDER (ON DOOR) LOOSE. ADJUSTED SERVICE DOOR GIRT BAR HOLDER IAW AMM 25-66-00.
